Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 15, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 24, 2009, 4:14 PM EDT for Miami-Dade County, Florida. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2009, 4:14 PM EDT (20:14 UTC)
- Expired
- May 24, 2009, 5:15 PM EDT
- In force
- 61 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 27 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2000 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 242014 SVRMFL FLC086-242115- /O.NEW.KMFL.SV.W.0015.090524T2014Z-090524T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 414 PM EDT SUN MAY 24 2009 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL MIAMI-DADE COUNTY IN SOUTH FLORIDA. * UNTIL 515 PM EDT * AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL. THIS STORM WAS LOCATED NEAR ROYAL PALM RANGER STATION...AND MOVING EAST AT 5 MPH. * THE STORM WILL AFFECT... FLORIDA CITY... AND SURROUNDING COMMUNITIES. SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 2548 8046 2533 8045 2539 8078 2545 8078 TIME...MOT...LOC 2013Z 250DEG 5KT 2541 8057 $$ 60
1 follow-up statement
641 WWUS52 KMFL 242111 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 511 PM EDT SUN MAY 24 2009 FLC086-242121- /O.EXP.KMFL.SV.W.0015.000000T0000Z-090524T2115Z/ MIAMI-DADE FL- 511 PM EDT SUN MAY 24 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MIAMI-DADE COUNTY WILL EXPIRE AT 515 PM EDT... THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2548 8046 2533 8045 2539 8078 2545 8078 TIME...MOT...LOC 2111Z 250DEG 5KT 2544 8049 $$ 60
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:48 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, May 24, 2:48 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 248 PM EDT SUN MAY 24 2009 .DISCUSSION... THE SHOWERS AND THUNDERSTORM ACTIVITY OVER THE ATLANTIC WATERS OF SOUTH FLORIDA HAS MOSTLY DISSIPATED EARLY THIS AFTERNOON...EXCEPT OVER PALM BEACH COUNTY. AT THE SAME TIME...THE WEST COAST SEA BREEZE HAS DEVELOPED AND PUSH INLAND WITH SHOWERS AND THUNDERSTORMS ALONG THE SEA BREEZE. THE WEST COAST SEA BREEZE WILL CONTINUE TO PUSH INLAND THROUGH THE AFTERNOON INTO THE EVENING HOURS TAKING THE SHOWERS AND THUNDERSTORMS EASTWARD INTO THE INTERIOR ARES OF THE CWA. ON THE EAST SIDE OF THE CWA...CLOUD COVER FROM THE MORNING ACTIVITY HAS STABILIZE THE ATMOSPHERE. HOWEVER...THE SHOWERS AND MAYBE A THUNDERSTORM COULD STILL WORK INTO THE EAST COAST METRO AREAS LATE THIS AFTERNOON. SO WILL CONTINUE THE LIKELY CAT FOR THE NORTHERN INTERIOR AREAS TAPERING DOWN TO CHANCE CAT FOR THE EASTERN AREAS AND SOUTHERN AREAS, AND SLIGHT CHANCE FOR THE WESTERN AREAS THIS AFTERNOON. THE SHOWERS AND THUNDERSTORMS SHOULD END BY MIDNIGHT...AS THE HEATING OF THE DAY IS LOST. AT THE SAME TIME...THE SHORT WAVE OVER EASTERN GULF OF MEXICO WILL BE MOVING THROUGH THE CWA THIS EVENING AND BE EAST OF THE CWA BY EARLY TUESDAY MORNING. THIS WILL MAKE THE ATMOSPHERE STABLE OVER MOST OF THE CWA TONIGHT..EXCEPT OVER THE GULF STREAM WATERS. SO HAVE ENDED THE POPS FOR ALL OF THE CWA BY MIDNIGHT TONIGHT...EXCEPT FOR THE ATLANTIC AND THE OFFSHORE GULF WATERS. THE RIDGE OF HIGH PRESSURE OVER THE ATLANTIC WATERS WILL SLOWLY DRIFT SOUTH OF THE CWA MONDAY INTO WEDNESDAY...AS THE LOW PRESSURE SYSTEM OVER THE MISSISSIPPI VALLEY MOVES SLOWLY NORTHWARD. THIS WILL SET UP A SOUTH TO SOUTHWEST STEERING FLOW OVER THE AREA DURING THIS TIME...AND ALLOW FOR A SERIES OF MID TO UPPER LEVEL SHORT WAVES TO WORK WEST FROM THE SOUTHERN PLAINS EASTWARDS TOWARDS FLORIDA. THIS WILL KEEP THE ATMOSPHERE MOSTLY UNSTABLE DURING THE DAYS HOURS ALLOWING FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP EACH DAY. THE HIGHEST POPS WILL BE OVER THE LAKE OKEECHOBEE AREA AND THE NORTHEAST AREAS. THERE WILL ALSO BE THE POSSIBILITY OF FOG OVER THE INTERIOR AND THE EAST COAST METRO AREAS EACH NIGHT...DUE TO THE LIGHT SOUTH TO SOUTHWEST FLOW AND THE VERY MOIST LOW LEVELS OF THE ATMOSPHERE. SO HAVE ADDED PATCHY TO AREAS OF FOG OVER THE INTERIOR AND EAST COAST METRO AREAS EACH NIGHT THROUGH TUESDAY NIGHT. .EXTENDED FORECAST... THE RIDGE OF HIGH PRESSURE WILL REMAIN SOUTH THE CWA LATE THIS WEEK INTO NEXT WEEKEND WITH A TROUGH OF LOW PRESSURE DEVELOPING OVER THE EASTERN UNITED STATES. THIS WILL KEEP THE CWA IN A SOUTH TO SOUTHWEST STEERING FLOW ALLOWING FOR SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP EACH DAY. THE HIGHEST POPS SHOULD BE OVER THE EASTERN AREAS OF THE CWA EACH DAY DUE TO THE SOUTH TO SOUTHWEST STEERING FLOW. && .MARINE... THE WINDS WILL REMAIN LESS THAN 10 KNOTS THROUGH MIDDLE OF THIS WEEK FROM THE SOUTH TO SOUTHWEST DIRECTION. THIS WILL KEEP THE SEAS AT 2 FEET OR LESS THROUGH THE MIDDLE OF THE WEEK. SO BOATERS SHOULD HAVE GOOD BOATING WEATHER OUTSIDE OF THE SHOWERS AND THUNDERSTORMS. && .FIRE WEATHER... RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE THE CRITICAL VALUE OVER ALL OF THE CWA. SO NO PROBLEMS WITH THE FIRE WEATHER. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 71 87 71 87 / 30 50 40 50 FORT LAUDERDALE 74 87 74 87 / 20 40 30 40 MIAMI 75 88 75 88 / 20 40 30 40 NAPLES 72 87 72 87 / 20 40 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...54/BNB SHORT TERM/AVIATION...70/DD
Hazardous weather outlook, May 24, 3:08 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 308 PM EDT SUN MAY 24 2009 FLZ063-066>075-168-172>174-250300- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 308 PM EDT SUN MAY 24 2009 ...THUNDERSTORMS POSSIBLE ENTIRE AREA WITH HIGHEST CHANCES WEST... ...A FEW STRONG STORMS POSSIBLE REMAINDER OF AFTERNOON WEST... ...MODERATE RISK OF RIP CURRENTS ATLANTIC COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIP CURRENTS: EASTERLY ONSHORE FLOW AROUND 10 MPH WILL RESULT IN A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST. THUNDERSTORMS: STORM CHANCES WILL CONTINUE FOR THE ENTIRE AREA THROUGH THIS EVENING, WITH THE HIGHEST CHANCES OF OCCURRENCE ACROSS THE WESTERN HALF OF THE MAINLAND. WIND: WIND GUSTS FROM 40 TO 50 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS THIS AFTERNOON. HAIL: SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED ACROSS THE WESTERN PORTION OF THE MAINLAND. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. 70/DD
In the hours before
Special weather statement, May 24, 2:21 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
221 PM EDT SUN MAY 24 2009
FLZ066-070-241900-
HENDRY FL-INLAND COLLIER COUNTY FL-
221 PM EDT SUN MAY 24 2009
...STRONG THUNDERSTORMS AFFECTING NORTHERN COLLIER COUNTY...
AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS AFFECTING NORTHERN COLLIER COUNTY. THE
STRONGEST STORM WAS LOCATED ABOUT 9 MILES NORTHWEST OF IMMOKALEE.
ALL ACTIVITY WAS MOVING NORTHEASTWARD AT 5 MPH.
THESE STORMS WILL AFFECT...
LAKE TRAFFORD...
IMMOKALEE...
AND SURROUNDING COMMUNITIES.
FREQUENT LIGHTNING STRIKES...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2643 8166 2643 8157 2661 8157 2666 8151
2648 8131 2628 8152 2640 8166 2642 8166
TIME...MOT...LOC 1819Z 230DEG 4KT 2648 8157
70/DDSpecial weather statement, May 24, 2:27 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
227 PM EDT SUN MAY 24 2009
FLZ063-241915-
GLADES FL-
227 PM EDT SUN MAY 24 2009
...STRONG THUNDERSTORMS AFFECTING MUCH OF GLADES COUNTY...
AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS AFFECTING GLADES COUNTY. THE STRONGEST
STORM WAS LOCATED ABOUT 5 MILES SOUTHEAST OF PALMDALE. ALL ACTIVITY
WAS MOVING NORTHEASTWARD AT 5 MPH.
THIS STORM WILL AFFECT...
PALMDALE...
MOORE HAVEN...
AND SURROUNDING COMMUNITIES.
FREQUENT LIGHTNING STRIKES...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.
LAT...LON 2717 8087 2708 8092 2707 8094 2707 8093
2703 8094 2705 8097 2698 8108 2693 8107
2693 8110 2689 8111 2682 8105 2677 8108
2679 8151 2704 8138 2704 8128 2712 8127
2713 8117 2722 8116 2722 8095
TIME...MOT...LOC 1826Z 215DEG 6KT 2688 8126
70/DDSpecial weather statement, May 24, 3:22 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
322 PM EDT SUN MAY 24 2009
FLZ063-242015-
GLADES FL-
322 PM EDT SUN MAY 24 2009
...STRONG THUNDERSTORM MOVING ACROSS WESTERN GLADES COUNTY...
AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF ORTONA...MOVING NORTH AT 5
MPH.
THIS STORM WILL AFFECT...
RURAL CENTRAL GLADES COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2707 8122 2679 8132 2681 8148 2703 8154
2704 8133 2703 8132 2704 8128 2706 8127
TIME...MOT...LOC 1921Z 186DEG 4KT 2685 8140
60Special weather statement, May 24, 3:30 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 330 PM EDT SUN MAY 24 2009 FLZ073-173-174-242030- FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-DADE FL-COASTAL MIAMI- DADE COUNTY FL- 330 PM EDT SUN MAY 24 2009 ...STRONG THUNDERSTORM MOVING ACROSS MIAMI DADE COUNTY... AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF FLORIDA CITY...MOVING NORTH AT 5 MPH. THIS STORM WILL AFFECT... FLORIDA CITY... HOMESTEAD... HOMESTEAD GENERAL AIRPORT... REDLAND... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2553 8063 2555 8044 2540 8048 2539 8057 TIME...MOT...LOC 1929Z 173DEG 5KT 2543 8053 60
Special weather statement, May 24, 3:40 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 340 PM EDT SUN MAY 24 2009 FLZ073-242045- INLAND MIAMI-DADE FL- 340 PM EDT SUN MAY 24 2009 ...STRONG THUNDERSTORM MOVING ACROSS EVERGLADES NATIONAL PARK... AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTH OF SHARK VALLEY OBS TOWER...MOVING NORTHEAST AT 10 MPH. THIS STORM WILL AFFECT... SHARK VALLEY OBS TOWER... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2579 8073 2565 8058 2555 8077 2562 8083 TIME...MOT...LOC 1940Z 223DEG 7KT 2561 8076 60
Special weather statement, May 24, 4:01 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 401 PM EDT SUN MAY 24 2009 FLZ071>074-242200- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL- 401 PM EDT SUN MAY 24 2009 ...STRONG THUNDERSTORM MOVING ACROSS BROWARD AND MIAMI DADE COUNTIES... AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF MICCOSUKEE RESORT...MOVING NORTHEAST AT 10 MPH. THIS STORM WILL AFFECT... INTERSECTION KROME AND U.S. 27... PENNSUCO... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2598 8044 2585 8033 2580 8055 2584 8057 TIME...MOT...LOC 2059Z 236DEG 9KT 2584 8052 60
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 11:16 AM EDT | Special Weather Statement | MFL | Broward | 29 min |
| May 24, 11:48 AM EDT | Special Weather Statement | MFL | Broward | 42 min |
| May 24, 11:54 AM EDT | Tornado Warning | MFL | Miami-Dade | 30 min |
| May 24, 12:18 PM EDT | Special Weather Statement | MFL | Collier | 27 min |
| May 24, 12:45 PM EDT | Special Weather Statement | MFL | Collier | 45 min |
| May 24, 1:11 PM EDT | Special Weather Statement | MFL | Collier | 49 min |
| May 24, 1:26 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 49 min |
| May 24, 2:21 PM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| May 24, 2:27 PM EDT | Special Weather Statement | MFL | Glades | 48 min |
| May 24, 3:22 PM EDT | Special Weather Statement | MFL | Glades | 53 min |
| May 24, 3:30 PM EDT | Special Weather Statement | MFL | Miami-Dade | 60 min |
| May 24, 3:40 PM EDT | Special Weather Statement | MFL | Miami-Dade | 65 min |
| May 24, 4:01 PM EDT | Special Weather Statement | MFL | Miami-Dade | 119 min |
| May 24, 5:27 PM EDT | Special Weather Statement | MFL | Miami-Dade | 63 min |
| May 24, 5:36 PM EDT | Special Weather Statement | MFL | Collier | 54 min |
| May 24, 6:46 PM EDT | Special Weather Statement | MFL | Hendry | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.